# SDR SWAA981332

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK, FOUND STRAP ALONG WEBS AT AFT LOWER SIDE OF CARGO DOOR CUTOUT DAMAGED.  REPAIRED PER BOEING SRM.
